# SDR 95UAL900034

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Part time: 21,856 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 121 KNOTS DUE TO COMPRESSOR STALL.  FOUND EXCESSIVE BLADE TIP CLEARANCE IN THE REAR STAGES OF THE HIGH PRESSURE COMPRESSOR.  OVERHAULED COMPRESSOR TO THE NEW PRATT BUILD STANDARD.
